Each uncoated tablet contains:
Paracetamol IP 500mg
Phenylephrine Hydrochloride IP 5mg
Chlorpheniramine Maleate IP 2mg
Caffeine IP 16mg
Paracetamol is a para-aminophenol derivative, produces antipyresis by acting on the hypothalamic heat regulating center and analgesia by elevating the pain threshold. Phenylephrine Hydrochloride is a selective α1-adrenergic receptor agonist used primarily as a decongestant. Chlorpheniramine Maleate, an alkylamine derivative is anti-histaminic that causes moderate degree of sedation. Caffeine is a mild stimulant.
MECHANISM OF ACTION:
Paracetamol works by blocking the action of a substance in the body called cyclo-oxygenase. Cyclooxygenase is involved in the production of prostaglandins (chemicals in the body) which cause pain, swelling and inflammation. Phenylephrine constricts the blood vessels in the nasal mucous membranes and allows the air passages to open up. The majority of the sympathomimetic action is due to direct stimulation of the adrenoceptors. Chlorpheniramine Maleate has sedative & anti-cholinergic actions, acts by neuropharmacological manipulation of histaminic and muscarinic receptors in the medulla. Caffeine is a mild stimulant that helps reduce fatigue.
Nasal and sinus congestion, sinus pain and headache, allergic symptoms of the nose or throat due to upper respiratory tract allergies.
Hypersensitivity to any ingredient of the product.
Headache, dizziness, nausea, palpitations, restlessness.
Drug interaction may occur with monoamine oxidase inhibitors, tricyclic antidepressants, beta-adrenergic agents.
As directed by the physician.
Overdosage of paracetamol can cause liver damage.
Keep away from children.
Store in a cool, dry place. Protect from light.
PRESENTATION: 20x10 tablets in a cardboard carton